Moment closure approximations for stochastic kinetic models with rational rate laws

  1. Lookup NU author(s)
  2. Dr Colin Gillespie
  3. Professor Darren Wilkinson
Author(s)Milner P, Gillespie CS, Wilkinson DJ
Publication type Article
JournalMathematical Biosciences
Year2011
Volume231
Issue2
Pages99-104
ISSN (print)0025-5564
ISSN (electronic)1879-3134
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherElsevier Inc.
URLhttp://dx.doi.org/10.1016/j.mbs.2011.02.006
DOI10.1016/j.mbs.2011.02.006
Actions    Link to this publication